From Nashville, Tennessee, USA:
I take my Lantus at 8:00 pm, and I've noticed that even though my blood sugar is normal at that time, when I test again at 12 midnight it's almost 300 mg/dl [16.7 mmol/L]. I do take some Humalog to bring it down. Shouldn't my blood sugar be lower four hours after taking my Lantus? I'm very confused by this! Can you shed some light?
If you want to continue your bedtime snack, a small amount of NPH at suppertime may also help compensate this pattern. Alternatively, take Humalog separately from your bedtime Lantus which will also stop the post-snack hyperglycemia.
Original posting 10 Jun 2003
Posted to Daily Care
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.